MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: no.(b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a burr tip detachment occurred.The target lesion was located in the anterior descending artery.A1.75mm rotalink burr was selected for use.During preparation, it was noted that the tip of the device was fractured.The procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b))6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that burr tip detachment occurred.The target lesion was located in the anterior descending artery.A1.75mm rotalink burr was selected for use.During preparation, it was noted that the tip of the device was fractured.The procedure was completed with another of the same device.There were no patient complications, and the patient was stable post procedure.It was further reported that 75% stenosed target lesion was located in the severely tortuous.The detached burr tip was completely removed from the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by manufacturer: the complaint device was received for product analysis.A visual inspection of the device identified that at 17.5cm proximal from the tip of the sheath, the sheath was detached (torn).The majority of the coil from the handshake connection to the burr was found to be stretched.No other issues were identified during the product analysis.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22994629
Report Number2124215-2025-60985
Device Sequence Number8806556
Product Code MCX
UDI-Device Identifier08714729185840
UDI-Public(01)08714729185840(17)270106(10)35564134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0035564134
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer09/09/2025
10/29/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/29/2025
11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight80 KG